# SDR AALA202506174616

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 35,734 hours, 15,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLEEVE ATTACHED TO GIRT BAR ON FORWARD ENTRY DOOR IS SAGGING AND LOOSE. ADJUSED SLEEVE ON FORWARD ENTRY DOOR SLIDE. PER AMM-25-66-00.
